# SDR QXEA200800044

- Difficulty date: January 25, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 16,020 hours, 11,431 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2553 - AFTER LEAVING, THE CEILING LIGHT ON FOR A FEW HOURS, A ELECTRICAL ODOR WAS NOTICED AT ROW 4.  MAINTENANCE DISCONNECTED THE BALLAST AT ROW 4 (PS50) AND PLACED THE SYSTEM ON MEL 33-21-1.  AIRCRAFT RETURNED TO SERVICE.
